# SDR CA041117006

- Difficulty date: November 16, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 9,859 hours
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Servo
- Part number: AC67244
- Part serial: EAL078
- Condition: Stiff
- Location: Check Valve
- Stage of operation: IN
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) THE PILOT WAS DOING PRE FLIGHT HYDRAULIC TEST IAW FLIGHT MANUAL REQUIREMENTS IAW AWD CF-2003-15R3 AND NOTICED A STIFFNESS IN THE FLIGHT CONTROLS. THE AIRCRAFT WAS SHUT DOWN. AN ENGINEER WAS NOTIFIED AND STARTED TO TROUBLESHOOT THE PROBLEM. THIS SERVO WAS REMOVED AND THE DEFECT WAS RESOLVED.  THE AIRCRAFT WAS RETURNED TO SERVICE. THIS IS THE INITIAL REPORT SINCE THE AIRCRAFT IS OUT IN THE FIELD AND REPORTING IS DIFFICULT.  THE ENGINEER SUSPECTS THE CHECK VALVE IN THE ACCUMULATOR BLOCK WAS THE PROBLEM. THE AFFECTED SERVO WILL BE IN CITY LATER.
